Open Access
Translator Disclaimer
April 1996 Passage-time moments for nonnegative stochastic processes and an application to reflected random walks in a quadrant
S. Aspandiiarov, R. Iasnogorodski, M. Menshikov
Ann. Probab. 24(2): 932-960 (April 1996). DOI: 10.1214/aop/1039639371

Abstract

In this paper we get some sufficient conditions for the finiteness or nonfiniteness of the passage-time moments for nonnegative discrete parameter processes. The developed criteria are closely connected with the well-known results of Foster for the ergodicity of Markov chains and are given in terms of sub(super)martingales. Then, as an application of the obtained results, we get explicit conditions for the finiteness or nonfiniteness of passage-time moments for reflected random walks in a quadrant with zero drift in the interior.

Citation

Download Citation

S. Aspandiiarov. R. Iasnogorodski. M. Menshikov. "Passage-time moments for nonnegative stochastic processes and an application to reflected random walks in a quadrant." Ann. Probab. 24 (2) 932 - 960, April 1996. https://doi.org/10.1214/aop/1039639371

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0869.60036
MathSciNet: MR1404537
Digital Object Identifier: 10.1214/aop/1039639371

Subjects:
Primary: 60G42, 60J10
Secondary: 60J60

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top